# SDR 2004FA0000162

- Difficulty date: September 2, 2003
- Submitted: February 6, 2004
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Coupling
- Part number: 23039791C
- Condition: Cracked
- Location: Compressor
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DETECTED CRACK VIA VISUAL AND MPI INSPECTIONS DURING ROUTINE INSPECTION OF COMPRESSOR MODULE, COMPRESSOR ROTOR ASSEMBLY.  DISASSEMBLED FOR INSPECTION OF FUTURE INSTALLATION.  NOTED HEAVY FRETTING WEAR ON COUPLING ADAPTER OD TO IMPELLER ID FIT DIMENSION.  THE CRACK EXTENDS APPROX 60 PERCENT OF THE OUTSIDE DIAMETER OF THE PART.  THE CRACKING IS POSSIBLY DUE TO THE FRETTING WEAR ON THE ADAPTER OD.
